# SDR CALA9601311

- Difficulty date: September 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33506
- Make and model: Doug DC-9-32
- Aircraft serial: 47765
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Rudder Tab
- Part number: 5910257501
- Condition: Delaminated
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RUDDER TAB DELAMINATED.  THE RUDDER TAB WAS REMOVED AND REPLACED PER MM 27-20-2.
